Translator Disclaimer
Summer 2008 Finite dimensional point derivations for graph algebras
Benton L. Duncan
Illinois J. Math. 52(2): 419-435 (Summer 2008). DOI: 10.1215/ijm/1248355342

Abstract

This paper focuses on finite dimensional point derivations for the non-self-adjoint operator algebras corresponding to directed graphs. We begin by analyzing the derivations corresponding to full matrix representations of the tensor algebra of a directed graph. We determine when such a derivation is inner, and describe situations that give rise to noninner derivations. We also analyze the situation when the derivation corresponds to a multiplicative linear functional.

Citation

Download Citation

Benton L. Duncan. "Finite dimensional point derivations for graph algebras." Illinois J. Math. 52 (2) 419 - 435, Summer 2008. https://doi.org/10.1215/ijm/1248355342

Information

Published: Summer 2008
First available in Project Euclid: 23 July 2009

zbMATH: 1191.47085
MathSciNet: MR2524644
Digital Object Identifier: 10.1215/ijm/1248355342

Subjects:
Primary: 47L40
Secondary: 46L80, 47L55, 47L75

Rights: Copyright © 2008 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.52 • No. 2 • Summer 2008
Back to Top